• search
For Quick Alerts
ALLOW NOTIFICATIONS  
For Daily Alerts

Vaccinated Anganwadi teacher in Telangana dies following chest pain

|

Hyderabad, Jan 24: A 45-year old Anganwaadi teacher who was administered COVID-19 vaccine nearly a week ago, died after complaining of chest pain overnight in Warangal district in Telangana, doctors said on Sunday.

Representational Image

The teacher, vaccinated on January 19, had taken some medicines on Saturday night as she was having chestpain and slept in her house at Shayampeta on the outskirts of Warangal. She was found dead on Sunday morning, they said.

Her body was shifted to state-run Mahatma Gandhi Memorial Hospital, for postmortem and samples were also collected there and sent for testing to ascertain the cause of death, its Superintendent Dr K Nagarjuna Reddy said.

Pakistan approves emergency use of Russia's Sputnik V COVID-19 vaccine

She is the second person, who had taken COVID-19 vaccination, to have died in the state after complaining of chest pain. Earlier, a 42-year-old healthcare worker in Nirmal district died on January 20 but a health official had said preliminary findings suggested it was unrelated to the vaccination.

For Daily Alerts
Get Instant News Updates
Enable
x
Notification Settings X
Time Settings
Done
Clear Notification X
Do you want to clear all the notifications from your inbox?
Settings X
X